MathSciNet Relay Station
MathSciNet bibliographic data
MR2784137 (2012f:20144) 20G41 (20G15)
Pevzner, I. M. The width of groups of type $E\sb 6$ with respect to the set of root elements. II. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 386 (2011), Voprosy Teorii Predstvalenii Algebr i Grupp. 20, 242--264, 290; translation in J. Math. Sci. (N. Y.) 180 (2012), no. 3, 338–350
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement